# SDR MASA200601478

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 6,912 hours, 4,871 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

ASH 5017 EWR - RUDDER LIMIT/SPOILER STAB FAULTS.  CONTRACT MX FOUND AND DRAINED WATER FROM STBY PITOT SYSTEM.  NO FURTHER DEFECTS NOTED.
